# SDR USAA2009081092062

- Difficulty date: July 25, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 31,703 hours, 12,485 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-6 - MAJOR REPAIR - EXCESSIVE PLAY ON RUDDER HINGE FITTING NR 3 AT VERTICAL STABILIZER RIB 5.  REPLACED RUDDER HINGE FITTING NR 3 AT VERTICAL STABILIZER RIB 5 IAW A319 SRM 51-72-11.
